Alert archive / Ohio / Wind Advisories in 2010
Wind Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Apr 3, 2010, 1:11 PM EDT for 22 counties in Ohio. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 1:11 PM EDT (17:11 UTC)
- Expired
- Apr 3, 2010, 4:03 PM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
All 22 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3015 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WWUS71 KCLE 031711 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 111 PM EDT SAT APR 3 2010 OHZ007>013-018>022-027>032-036>038-047-032000- /O.NEW.KCLE.WI.Y.0001.100403T1711Z-100403T2000Z/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 111 PM EDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. A SMALL AREA OF STRONGER WIND GUSTS WILL MOVE ACROSS NORTHERN OHIO THROUGH 4 PM. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON FOR A COUPLE HOURS WITH GUSTS IN A FEW LOCATIONS IN EXCESS OF 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
1 follow-up statement
258 WWUS71 KCLE 032005 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 PM EDT SAT APR 3 2010 OHZ010>013-020-040000- /O.CAN.KCLE.WI.Y.0001.000000T0000Z-100403T2000Z/ /O.NEW.KCLE.WI.Y.0002.100403T2000Z-100404T0000Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA 400 PM EDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED ACROSS MUCH OF THE LAKESHORE COUNTIES INTO THIS EVENING. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL LIKELY OCCUR WITH WIND GUSTS UP TO 50 MPH POSSIBLE. SOME MINOR TREE DAMAGE WILL BE POSSIBLE WITH THE STRONGEST WIND GUSTS. THESE WINDS AREA EXPECTED TO DECREASE BELOW ADVISORY LEVELS AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ007>009-018-019-021-022-027>032-036>038-047-032045- /O.CAN.KCLE.WI.Y.0001.000000T0000Z-100403T2000Z/ OTTAWA-SANDUSKY-ERIE OH-SENECA-HURON-SUMMIT-PORTAGE-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... TIFFIN...NORWALK...AKRON...RAVENNA...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 400 PM EDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND ADVISORY. THE STRONGEST WINDS WILL LIFT NORTH ONTO LAKE ERIE. HOWEVER BREEZY CONDITIONS AREA EXPECTED TO CONTINUE INTO THE EVENING AS A COLD FRONT SWEEPS ACROSS THE REGION. $$ OHZ014-089-PAZ001>003-040000- /O.NEW.KCLE.WI.Y.0002.100403T2000Z-100404T0000Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 400 PM EDT SAT APR 3 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED ACROSS MUCH OF NORTHWESTERN PENNSYLVANIA. THE STRONGEST WINDS WILL LIKELY OCCUR CLOSER TO THE LAKESHORE. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL LIKELY OCCUR WITH WIND GUSTS UP TO 50 MPH POSSIBLE. SOME MINOR TREE DAMAGE WILL BE POSSIBLE WITH THE STRONGEST WIND GUSTS. THESE WINDS AREA EXPECTED TO DECREASE BELOW ADVISORY LEVELS AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Apr 3, 10:55 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 3, 10:55 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 AM EDT SAT APR 3 2010
.SYNOPSIS...
A WEAK COLD FRONT OVER THE MIDWEST WILL MOVE ACROSS THE REGION
THIS AFTERNOON AND EARLY THIS EVENING. HIGH PRESSURE WILL MOVE
INTO THE REGION OVERNIGHT AND THEN MOVE EAST ON SUNDAY. ANOTHER
WEAK COLD FRONT WILL CROSS THE AREA ON MONDAY. A WARM FRONT WILL
DEVELOP ACROSS THE LOWER GREAT LAKES BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THICKER HIGH LEVEL CLOUD COVER HAS LIMITED THE AMOUNT OF MIXING
ACROSS THE AREA SO FAR THIS MORNING. THIS HAS KEPT WINDS FROM
INCREASING ALL THAT FAST. DOWNSLOPE AREAS NEAR THE LAKE ARE SEEING
STRONGER WINDS BUT GUSTS ONLY TOPPING OUT AROUND 25 MPH. THERE
SHOULD AT LEAST BE A BRIEF WINDOW OF THINNER CLOUD COVER EARLY
THIS AFTERNOON THAT WILL ALLOW SOME DEEPER MIXING WHICH WILL BRING
SOME STRONGER WINDS DOWN TO THE SURFACE. THIS SHOULD STILL ALLOW
FOR SOME STRONGER GUSTS THAT MAY APPROACH 40-45 MPH. THE STRONGEST
WINDS MAY ACTUALLY OCCUR NEAR ANY OF THE SHOWERS THAT MOVE ACROSS
THE WESTERN HALF OF THE REGION THIS AFTERNOON.
SHOWERS CONTINUE TO MOVE SLOWLY TOWARD THE AREA AND STRETCH FROM
NW IN TO EXTREME SW OH AT 1445Z. THE MAIN JET ENERGY SHOULD DIRECT
THE MAIN AREAS OF SHOWERS NORTHWEST ACROSS MICHIGAN AND ACROSS
SOUTHERN OHIO. QUESTION IS HOW MUCH WILL BE ABLE TO HOLD TOGETHER
BETWEEN THE AREAS OF BETTER LIFT. AT THIS TIME WILL KEEP A
SCATTERED SHOWER MENTION ACROSS THE WESTERN PORTION OF THE AREA OF
THE AFTERNOON. THIS MAY MOVE INTO THE CLE TO CAK AREA THIS
EVENING. THUNDER POTENTIAL DOES NOT LOOK ALL THAT IMPRESSIVE BUT
WITH HIGHS IN THE UPPER 70S TO MID 80S CANT RULE OUT AT LEAST A
FEW RUMBLES OF THUNDER BETWEEN 21Z AND 01Z. IF THE THUNDER DOES
OCCUR IT LOOKS TO BE ISOLATED.
THE FIRE WEATHER WATCH WILL REMAIN IN PLACE THROUGH THE EVENING
FOR EXTREME NORTHEAST OHIO INTO NW PA. WINDS AND RH MAY BRIEFLY
REACH CRITERIA THIS AFTERNOON BUT BELIEVE A QUICK SPREAD OF FIRE
IS NOT LIKELY. THANKS FOR THE COORDINATION FROM CTP AND PBZ.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
SOME SHOWERS WILL LINGER IN THE EAST THIS EVENING AND THEN IT WILL
BE DRY AS A HIGH PRESSURE RIDGE BUILDS IN QUICKLY. WENT A LITTLE
COOLER THAN THE NAM AND GFS MOS GUIDANCE. SOME CLOUDS WILL LINGER.
SUNDAY THE HIGH WILL MOVE EAST. HUMIDITY WILL BE ABOVE THE
CRITERIA FOR A FIRE WEATHER WATCH AND THE WINDS WILL PROBABLY EXCEED
THE CRITERIA IN THE WEST. NO HEADLINE AT THIS TIME.
A WEAK COLD FRONT WILL AFFECT THE AREA MONDAY AND A WARM FRONT
MONDAY NIGHT INTO TUESDAY MORNING. MODELS ARE IN AGREEMENT WITH
THE BROAD PICTURE BUT SOME DIFFERENCES IN THE DETAILS. AT THIS
TIME KEPT THE POPS CHANCEY. AS THE WARM FRONT MOVES NORTH TUESDAY
WE SHOULD BE IN THE WARM AND DRY SECTOR AND RAISED THE HIGHS.
OTHERWISE USED A COMBINATION OF GRIDDED MOS AND THE OTHER MOS
GUIDANCE TO COME OUT WITH THE TEMPERATURE FORECAST.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
LATEST EUROPEAN CAME IN AND LITTLE CHANGE BETWEEN RUNS. GFS AND
EUROPEAN ARE IN AGREEMENT WITH TRACK OF LOW ACROSS THE WEST CENTRAL
GREAT LAKES REGION. DRY SLOW WRAPS UP INTO THE LOW BY WEDNESDAY AND
COLD FRONT SWEEPS EAST ACROSS THE AREA EARLY IN THE DAY. POSSIBILITY
THAT HIGH TEMPERATURES WILL OCCUR IN THE MORNING WITH COOLER
TEMPERATURES IN THE AFTERNOON. HAVE TO WAIT AND SEE IF MODELS START
TRENDING TOWARD A LATER ARRIVAL TIME OF THE FRONT. BASED ON THAT
WILL KEEP MAX TEMPERATURES IN THE AFTERNOON. I WILL KEEP MENTION OF
THUNDER AND SHOWER ACTIVITY GOING WITH THE FRONTAL BOUNDARY OVER THE
AREA ON WEDNESDAY.
HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST THURSDAY INTO FRIDAY
BRINGING A RETURN TO FAIR WEATHER. SOME COLD AIR ADVECTION CONTINUES
ON TUESDAY BUT WE START TO SEE A RETURN SOUTHWESTERLY FLOW DEVELOP
BY THURSDAY AFTERNOON. WARM AIR ADVECTION WILL NOT BE AS INTENSE AS
THE LAST COUPLE DAYS. ANOTHER WEAK COLD FRONT WILL SLIDE EAST ACROSS
THE REGION FRIDAY. TEMPERATURES THURSDAY AND FRIDAY WILL BE BACK TO
NEAR NORMAL IN THE 50S WITH LOWS IN THE 40S.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
COLD FRONT IS EXPECTED TO REACH THE WESTERN PORTIONS OF THE
FORECAST AREA AROUND 18Z AND GRADUALLY PUSH EAST. MOISTURE WILL BE
LIMITED WITH THE FRONT AND IT LOOKS LIKE SHOWERS WILL LINGER FOR
ABOUT 4 HOURS BEFORE AND AFTER FRONTAL PASSAGE. SKIES QUICKLY
CLEAR OUT BEHIND THE FRONT.
MAIN PROBLEM WILL BE THE WINDS AS THEY INCREASE THIS MORNING. I
THINK THEY WILL BE QUITE GUSTY LATER THIS MORNING INTO THE
AFTERNOON. VERY LITTLE IN THE WAY OF WIND SHIFT WITH THE FRONT AS
WELL. WINDS DIE OFF THIS EVENING TO LESS THAN 10 KNOTS AS
INVERSION DEVELOPS AND HIGH PRESSURE BUILDS INTO THE REGION.
.OUTLOOK...NON VFR POSSIBLE MONDAY AND TUESDAY IN CONVECTIVE
SHRA.
&&
.MARINE...
SMALL CRAFT ADVISORIES WILL NEED TO BE HOISTED LATER THIS AFTERNOON
ON LAKE ERIE AS WINDS INCREASE BEHIND THE COLD FRONT. SMALL CRAFT
WILL BE THE RESULT OF THE WINDS AND NOT SO MUCH DUE TO THE WAVES DUE
TO THE FLOW BEING FROM LAND TO THE WATER.
WINDS IN THE OPEN WATERS EXPECTED TO BE AROUND 30 KNOTS AFTER
FRONTAL PASSAGE THIS AFTERNOON AND SHOULD REMAIN BELOW GALES.
WINDS DIMINISH FAIRLY RAPIDLY LATER TONIGHT AND GO NEARLY LIGHT AND
VARIABLE THROUGH MONDAY. AN INCREASE IS EXPECTED AGAIN TUESDAY AS
SOUTHWEST FLOW DEVELOPS ONCE AGAIN. THIS SHOULD CONTINUE WEDNESDAY
NIGHT WHEN THE LOW PASSES OFF TO THE NORTHEAST AND WINDS START TO
DIMINISH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FIRE WEATHER WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ014-023-
089.
PA...FIRE WEATHER WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING FOR LEZ142>149.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...MULLEN
SHORT TERM...KIELTYKA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Apr 3, 5:19 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 519 AM EDT SAT APR 3 2010 OHZ003-006>013-017>022-027>033-036>038-047-040930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 519 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON AND EVENING. WINDS WILL BE GUSTY AHEAD OF THE FRONT BUT THE STRONGEST GUSTS WILL BE AFTER THE FRONTAL PASSAGE FOR A FEW HOURS. WINDS MAY GUST BETWEEN 40 AND 45 MPH. IT WILL BE WARM AND DRY MUCH OF THE DAY AND COMBINED WITH THE GUSTY WINDS THIS WILL INCREASE THE THREAT OF WILD FIRES. OUTSIDE BURNING SHOULD BE RESTRICTED UNTIL THE WINDS DECREASE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-023-089-PAZ001>003-040930- ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 519 AM EDT SAT APR 3 2010 ...FIRE WEATHER WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-040930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 519 AM EDT SAT APR 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 3, 12:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1206 PM EDT SAT APR 3 2010 OHZ003-006>009-017>019-027>030-036-037-047-031815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 1202 PM EDT SAT APR 3 2010 ...GUSTY WINDS MOVING ACROSS NORTHWEST OHIO AND THE CENTRAL HIGHLANDS... A SMALL AREA OF STRONGER WIND GUSTS WILL MOVE ACROSS PORTIONS OF NORTHWEST OHIO AND THE CENTRAL HIGHLANDS THROUGH 2 PM. SUSTAINED WINDS OF 20 TO 30 MPH WILL BE COMMON WITH GUSTS IN A FEW LOCATIONS IN EXCESS OF 50 MPH. AS CLOUD COVER INCREASES THROUGH 2 PM WINDS ARE EXPECTED TO DECREASE SLIGHTLY.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:13 AM EDT | Small Craft Advisory | CLE | 11 hr | |
| Apr 3, 3:42 PM EDT | Gale Warning | CLE | 6 hr | |
| Apr 3, 4:00 PM EDT | Wind Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain, Medina | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.